How long does novocaine w/epinephrine stay in one's blood stream? I had some dental work yesterday and was told that the anesthetic contained adrenaline and would make me a little jittery. It's been almost 24 hours since I had my procedure, should I still feel jittery/nervous/anxious? Awhile back, I had a seizure a few days after a very similar dental procedure, and I am a little concerned that this may happen again. I am not even sure if the seizure could be related to the epinephrine. I take Lamictal for my seizures (epilepsy) and they are usually controlled quite well. Also I take Klonopin for anxiety - but it isn't really helping today. I am wondering if next procedure I have under that anesthetic should I take a dose of anxiety medication before my procedure so that I could ward off the extreme anxiety during and after the procedure?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.